# SDR USAA2009081092059

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 67,489 hours, 46,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - FUSELAGE SKIN CRACKED ABOVE LAP SEAM AT STRINGER 20L BETWEEN BS 794 TO BS 798.  REPAIRED FUSELAGE SKIN ABOVE LAP SEAM AT STRINGER 20L BETWEEN BS 794 TO BS 798 IAW B737 SRM 53-00-01 REPAIR 31.
